MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.2859-23

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2023

Heparin-induced Thrombocytopenia with Anaphylactoid Reaction during Hemodialysis.

Murakami Yoichi, Tomoda Atsuya, Fujita Suzu, Hayashi Saki, Hattori Soken, Sugiura Takeshi, Matsushima Hideki

Клинический случайСтатьяПеревод в очереди

Аннотация

We herein report a 64-year-old man with heparin-induced thrombocytopenia accompanied by anaphylactoid reaction during hemodialysis. The patient was admitted to our hospital with acute myocardial infarction and developed acute kidney injury after percutaneous coronary intervention. When maintenance hemodialysis with heparin was initiated, the patient developed an anaphylactoid reaction with dyspnea, hypotension, nausea, and vomiting. Laboratory tests revealed thrombocytopenia. Immunoglobulin G antibodies to heparin-platelet factor 4 complexes were positive, and a functional assay showed heparin-independent platelet activation. These results provide a definitive diagnosis of heparin-induced thrombocytopenia. The onset timing supported a diagnosis of 'rapid-onset' heparin-induced thrombocytopenia.

Для цитирования: Murakami Yoichi, Tomoda Atsuya, Fujita Suzu, Hayashi Saki, Hattori Soken, Sugiura Takeshi, Matsushima Hideki. Heparin-induced Thrombocytopenia with Anaphylactoid Reaction during Hemodialysis.. Internal medicine (Tokyo, Japan). 2023. DOI: 10.2169/internalmedicine.2859-23.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.